MAUDE Adverse Event Report: ARTHREX, INC. CORING REAMER, 11MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CORING REAMER, 11MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURG INSTR
Model Number CORING REAMER, 11MM WITH COLLARED PIN
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection it was found that the laser marks are damaged and not able to be read.Upon functional testing it was found that the teeth were still sharp and had no damage.
 
Event or Problem Description
On 02/17/2022 it was reported by a sales representative via sems that an ar-1226s reamer is dull.This was discovered during use in a procedure.The case was completed by using a second reamer.

Brand Name
CORING REAMER, 11MM WITH COLLARED PIN
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19312454
Report Number1220246-2024-03254
Device Sequence Number15157644
Product Code LXH
UDI-Device Identifier00888867005686
UDI-Public00888867005686
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORING REAMER, 11MM WITH COLLARED PIN
Device Catalogue NumberAR-1226S
Device Lot Number14655517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown